| Model Number |
IPN000864 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74d2201049 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.
Event or Problem Description
Reported issue: during a sacrospinous ligament fixation, the doctor tried to fire the capio and the suture bullet broke off and fell on the ground.Then the capio was not able to fire, despite the surgeon irrigating the device.They opened a new capio device and it deployed the first time.The break was right at the dart on the pds suture.